# SDR SIMA20210926002

- Difficulty date: September 26, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N210NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000500
- Aircraft time: 15,748 hours, 10,134 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE / DECLARED EMERGENCY A/I DFW. EQP SWAP FLT CONT. -C/A-PERFORMED TEST OF LAV SMOKE AFT DETECTOR IAW EMB 175 AMM 26-14-01. OPS CHK GOOD AT THIS TIME WITH NO DEFECTS NOTED.
